Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had TB. Had fluid in abdomen, lungs. Abdominal pain, unclear urine, weightloss. Suggestions for pain relief?

i had tb since two year . i had fluid in my abdomen and in lungs, but now after the report of sonography and x-ray it came to know that there is no fluid any were problem is that my pain of abdomen doesnt gone ,,,when i breath its pain too much in abdomen and in lungs and my urine is also not clear ....i had lost too much weight in last one year ..... plz docter suggest me that how i get relief with my pain and gain weight
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response
Because of Tb,you had fluid in abdomen and also in lungs.Hope you have completed the Course of Anti TB drugs.
Due to Tuberculosis,there is possibility of Stricture formation in small intestine which causes narrowing and pain.This can be excluded only by Barium meal follow through test done by Radiologist.
Another possibility is the Adhesions between loops of Small intestine.
You can go for A Diagnostic Laparoscopy to rule out abdominal pathology.
Regarding lungs,go for a X ray chest PA view/CT scan Chest for any pathology.
Once your TB is completely cured,you can put on weight.
Please consult TBCD(Tuberculosis and Chest disease) specialist and Surgical Gastroenterologist and proceed .
Wish you good health
Answered: Mon, 4 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor